# SDR DALA2023050403482

- Difficulty date: April 13, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5020212
- Part serial: 004511
- Condition: Corroded
- Location: X
- Part time: 24,579 hours, 11,955 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2718077) DURING INSPECTION FOUND RH WING #7 SLAT LOWER SURFACE AND UPPER SURFACE OF THE TE WEDGE HAS SEVERAL AREAS WITH EVIDENCE OF CORROSION. REMOVED AND REPLACED #7 SLAT IAW AMDS T/C: 2780-4522-06. ALL MAINTENANCE ACCOMPLISHED ON AMDS T/C: 2780-4522-06.
